Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 714560, 5 pages
http://dx.doi.org/10.1155/2014/714560
Research Article

Certain Class of Generating Functions for the Incomplete Hypergeometric Functions

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Anand International College of Engineering, Jaipur 303012, India

Received 4 June 2014; Accepted 17 July 2014; Published 18 August 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Junesang Choi and Praveen Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Prym, “Zur theorie der gamma function,” The Journal für die Reine und Angewandte Mathematik, vol. 82, pp. 165–172, 1877. View at Google Scholar
  2. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Functions: with Formulas, Graphs, and Mathematical Tables, Applied Mathematics Series 55, National Bureau of Standards, Washington DC, USA, 9th edition, 1984. View at MathSciNet
  3. P. Agarwal, “Certain properties of the generalized Gauss hypergeometric functions,” Applied Mathematics & Information Sciences, vol. 8, no. 5, pp. 2315–2320, 2014. View at Google Scholar
  4. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. H. Doha and W. M. Abh-Elhameed, “New linearization formulae for the products of Chebyshev polynomials of third and fourth kind,” Rocky Mountain Journal of Mathematics. In press.
  6. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions, vol. 1, McGraw-Hill Book Company, New York, NY, USA, 1953. View at MathSciNet
  7. N. L. Johnson, S. Kotz, and N. Balakrishnan, Continuous Univariate Distributions, vol. 2, John Wiley & Sons, New York, NY, USA, 1995. View at MathSciNet
  8. W. Koef, Hypergepometric Summation Vieweg, Braunschweig-Wiebaden, 1998.
  9. H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science, Amsterdam, The Netherlands, 2012.
  11. H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood, Chichester, UK, 1985.
  12. H. M. Srivastava and B. R. K. Kashyap, Special Functions in Queuing Theory and Related Stochastic Processes, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  13. N. M. Temme, Special Functions: An Introduction to Classical Functions of Mathematical Physics, John Wiley and Sons, New York, NY, USA; Brisbane and Toronto, Chichester, UK, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, UK, 2nd edition, 1944. View at MathSciNet
  15. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis: An Introduction to the General Theory of Infinite Processes and of Analytic Functions; With an Account of the Principal Transcendental Functions, Cambridge University Press, New York, NY, USA, 4th edition, 1963.
  16. H. M. Srivastava, M. A. Chaudhry, and R. P. Agarwal, “The incomplete Pochhammer symbols and their applications to hypergeometric and related functions,” Integral Transforms and Special Functions, vol. 23, no. 9, pp. 659–683, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. Srivastava and N. E. Cho, “Generating functions for a certain class of incomplete hypergeometric polynomials,” Applied Mathematics and Computation, vol. 219, no. 6, pp. 3219–3225, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. F. G. Tricomi, “Sulla funzione gamma incompleta,” Annali di Matematica Pura ed Applicata, vol. 31, no. 1, pp. 263–279, 1950. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. M. Legendre, Exercises de Calcul Intégral Sur Divers Orders de Transcendantes et Sur les Quadratures, vol. 1, Courcier, Paris, France, 1981.
  20. E. D. Rainville, Special Functions, Macmillan, New York, NY, USA, 1960.
  21. B. C. Carlson, Special Functions of Applied Mathematics, Academic Press, New York, NY, USA, 1977. View at MathSciNet
  22. Y. L. Luke, Mathematical Functions and Their Approximations, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  23. L. J. Slater, Generalized Hypergeometric Functions, Cambridge University Press, Cambridge, UK, 1966. View at MathSciNet
  24. H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press, Ellis Horwood, John Wiley & Sons, New York, NY, USA, 1984.
  25. P. Agarwal and C. L. Koul, “On generating functions,” Journal of Rajasthan Academy of Physical Sciences, vol. 2, no. 3, pp. 173–180, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. D. Zeitlin, “A new class of generating functions for hypergeometric polynomials,” Proceedings of the American Mathematical Society, vol. 25, pp. 405–412, 1970. View at Google Scholar · View at MathSciNet
  27. H. M. Srivastava, “Some bilateral generating functions for a class of special functions I and II,” Indagationes Mathematicae (Proceedings), vol. 83, no. 2, pp. 234–246, 1980. View at Google Scholar
  28. M.-P. Chen and H. M. Srivastava, “Orthogonality relations and generating functions for Jacobi polynomials and related hypergeometric functions,” Applied Mathematics and Computation, vol. 68, no. 2-3, pp. 153–188, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. H. W. Gould, “A series transformation for finding convolution identities,” Duke Mathematical Journal, vol. 28, pp. 193–202, 1961. View at Publisher · View at Google Scholar · View at MathSciNet